Alert archive / Missouri / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 260, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 4:46 PM CDT for Taney County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2012, 4:46 PM CDT (21:46 UTC)
- Expired
- Sep 6, 2012, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 12:28 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
352
WUUS53 KSGF 062146
SVRSGF
MOC213-062230-
/O.NEW.KSGF.SV.W.0260.120906T2146Z-120906T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT THU SEP 6 2012
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT
* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
TANEY COUNTY...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN TANEY COUNTY.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN TANEY
COUNTY AND SOUTHERN STONE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3659 9323 3681 9287 3681 9278 3679 9276
3653 9277 3651 9279 3650 9293 3649 9312
TIME...MOT...LOC 2145Z 235DEG 16KT 3656 9304
HAIL...0.75IN
WIND...60 MPH
$$
COLUCCI2 follow-up statements
640
WWUS53 KSGF 062202
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT THU SEP 6 2012
MOC213-062230-
/O.CON.KSGF.SV.W.0260.000000T0000Z-120906T2230Z/
TANEY MO-
502 PM CDT THU SEP 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TANEY
COUNTY UNTIL 530 PM CDT...
AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL TANEY
COUNTY...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT. TREES WERE REPORTED DOWN WITH THESE
STORMS WHEN THEY MOVED THROUGH THE BRANSON AREA.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...BROWNBRANCH...KISSEE MILLS AND RUETER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3666 9310 3668 9309 3681 9287 3681 9278
3679 9276 3653 9277 3651 9279
TIME...MOT...LOC 2202Z 235DEG 16KT 3660 9296
HAIL...0.75IN
WIND...60 MPH
$$
BOXELL030
WWUS53 KSGF 062229
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT THU SEP 6 2012
MOC213-062238-
/O.EXP.KSGF.SV.W.0260.000000T0000Z-120906T2230Z/
TANEY MO-
529 PM CDT THU SEP 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 3666 9310 3668 9309 3681 9287 3681 9278
3679 9276 3653 9277 3651 9279
TIME...MOT...LOC 2228Z 235DEG 16KT 3667 9284
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:22 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Sep 6, 3:22 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 322 PM CDT THU SEP 6 2012 .UPDATE... /ISSUED 310 PM CDT THU SEP 6 2012/ A LINEAR COMPLEX OF STRONG TO SEVERE THUNDERSTORMS HAD EVOLVED THIS AFTERNOON AND WAS MAKING ITS WAY ACROSS THE EASTERN OZARKS AT MID AFTERNOON. THESE STORMS HAD PRODUCED DAMAGING WINDS WITH SEVERAL REPORTS OF WIND DAMAGE TO TREES AND ROOFS. THIS CONVECTION WILL CONTINUE TO MOVE STEADILY EAST-SOUTHEAST AS A SUBTLE MID LEVEL SHORTWAVE AS DEPICTED BY WATER VAPOR IMAGERY TRACKS ACROSS SOUTHERN MISSOURI. THIS ACTIVITY WAS ALSO RIDING EAST ALONG A WEAK BOUNDARY THAT STRETCHED FROM SOUTH CENTRAL INTO SOUTHEASTERN MISSOURI. AN OUTFLOW BOUNDARY HAD PROPAGATED AWAY FROM THE CONVECTIVE COMPLEX INTO FAR SOUTHERN MISSOURI. MUCH OF THIS THUNDERSTORM ACTIVITY WILL EXIT OUR FORECAST AREA BY 5 PM. HOWEVER...WE WILL HAVE TO MONITOR FOR ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE OUTFLOW BOUNDARY THAT WILL STRETCH EAST TO WEST NEAR THE ARKANSAS BORDER. FOSTER && .SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... /ISSUED 315 PM CDT THU SEP 6 2012/ ACTIVE WEATHER IS EXPECTED AS WE HEAD INTO FRIDAY. AN UPPER LEVEL TROUGH ACROSS THE SOUTHERN CANADIAN PROVINCES WILL SWING SOUTHWARD INTO THE NORTHERN TIER OF THE U.S. FRIDAY WHICH WILL BRING AN ASSOCIATED SEASONABLY STRONG COLD FRONT SOUTH TOWARD THE OZARKS. MODELS ARE IN REASONABLY GOOD AGREEMENT BRINGING THE FRONT TO THE INTERSTATE 44 CORRIDOR AROUND MIDDAY FRIDAY. SHOWERS AND THUNDERSTORMS WILL BE WIDESPREAD ALONG AND NORTH OF THE FRONT AS SYNOPTIC SCALE LIFT BECOMES MORE FAVORABLE WITH TIME. SEVERE WEATHER REMAINS POSSIBLE FRIDAY BUT THE COVERAGE OF SEVERE STORMS REMAINS UNCERTAIN. SUFFICIENT HEATING WILL LIKELY TAKE PLACE ALONG AND SOUTH OF INTERSTATE 44 TO GENERATE MODERATE INSTABILITY. DEEP LAYERED SHEAR WILL INCREASE WITH TIME BUT WILL BE STRONGEST NORTH OF THE FRONT. AT THIS TIME...THE PRIMARY SEVERE WEATHER RISK WILL BE DAMAGING WINDS. MESOCALE INTERACTIONS AND THE EXTENT OF HEATING WILL HAVE TO BE MONITORED FOR POTENTIAL ENHANCEMENT TO THE SEVERE WEATHER RISK. CONVECTION AND STRATIFORM RAIN WILL LINGER BEHIND THE FRONT AS THE UPPER SUPPORT LAGS BEHIND. THE RAIN WILL COME TO END AND FROM NORTHWEST TO SOUTHEAST FRIDAY NIGHT. MUCH COOLER AIR WILL ADVECT INTO THE REGION ON GUSTY NORTHWEST WINDS FOLLOWING THE FRONTAL PASSAGE FOSTER && .LONG TERM (SATURDAY THROUGH THURSDAY)... /ISSUED 315 PM CDT THU SEP 6 2012/ A MUCH COOLER AND DRIER AIR MASS WILL OVERSPREAD THE REGION FOR THE WEEKEND AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD...AND AN AMPLIFYING UPPER PATTERN PLACES THE AREA UNDER A NORTHWESTERLY FLOW ALOFT. QUITE WEATHER AND GRADUALLY WARMING TEMPERATURES ARE IN STORE EARLY NEXT WEEK AS THE FLOW ALOFT BECOMES MORE ZONAL. THE NEXT CHANCE OF RAIN MAY ARRIVE LATER NEXT WEEK AS A FRONT SLIDES SOUTHWARD INTO THE CENTRAL U.S. FOSTER && .AVIATION... /ISSUED 1200 PM CDT THU SEP 6 2012/ VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION. THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES ACROSS THE REGION. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 6, 3:45 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT THU SEP 6 2012 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 345 PM CDT THU SEP 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. DISCUSSION... A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL EXIT THE EASTERN OZARKS BY LATE AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL OCCUR ACROSS SOUTHERN MISSOURI GENERALLY SOUTH OF HIGHWAY 60 THROUGH EARLY THIS EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTER. ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP DURING THE OVERNIGHT HOURS TONIGHT. THESE STORMS MAY BECOME STRONG BUT SHOULD REMAIN BELOW SEVERE LIMITS. AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND 102 OUTSIDE OF THE SHOWERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL INITIALLY IMPACT AREAS NORTH OF INTERSTATE 44 DURING THE MORNING THEN INCREASE AND SPREAD SOUTHEAST ACROSS THE REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON. THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON THE AMOUNT OF INSTABILITY THAT DEVELOPS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT MAY BE NEEDED FRIDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Sep 6, 3:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND DMG LAKE OZARK 38.20N 92.64W
09/06/2012 CAMDEN MO LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
&&
HATCHLocal storm report, Sep 6, 3:33 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 2 W BUFFALO 37.64N 93.13W
09/06/2012 DALLAS MO LAW ENFORCEMENT
SEVERAL LARGE LIMBS DOWN ALONG HIGHWAY 32.
0129 PM HAIL OLIVE 37.46N 93.11W
09/06/2012 E0.75 INCH DALLAS MO LAW ENFORCEMENT
&&
HATCHLocal storm report, Sep 6, 3:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 8 ESE ROLLA 37.91N 91.64W
09/06/2012 PHELPS MO PUBLIC
A FEW SMALL LIMBS DOWN ALONG WITH PEA SIZED HAIL.
&&
HATCHLocal storm report, Sep 6, 3:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 2 WSW SALEM 37.64N 91.56W
09/06/2012 DENT MO EMERGENCY MNGR
HALF OF A METAL ROOF WAS BLOWN OFF OF A BUILDING NEAR
HIGHWAY 32 AND HIGHWAY 72 AND TWO SIGNS WERE BLOWN DOWN
NEAR HIGHWAY 72 AND HIGHWAY H. THE SALEM MISSOURI EM
ESTIMATED A 30 TO 40 MPH GUSTS IN SALEM WITH THIS STORM.
&&
WISELocal storm report, Sep 6, 4:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST 3 NE RIDGEDALE 36.53N 93.20W
09/06/2012 M52 MPH TANEY MO AWOS
&&
WISELocal storm report, Sep 6, 4:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT THU SEP 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG ROCKAWAY BEACH 36.70N 93.16W
09/06/2012 TANEY MO FIRE DEPT/RESCUE
POWER LINES WERE REPORTED TO BE BLOWN DOWN IN ROCKAWAY
BEACH.
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 10:43 AM CDT | Special Weather Statement | SGF | Vernon | 47 min |
| Sep 6, 11:21 AM CDT | Special Weather Statement | SGF | Barton, Cedar, St. Clair, Vernon | 39 min |
| Sep 6, 11:45 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 45 min |
| Sep 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 61 min |
| Sep 6, 12:40 PM CDT | Special Weather Statement | SGF | Greene | 35 min |
| Sep 6, 12:51 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 39 min |
| Sep 6, 1:05 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 40 min |
| Sep 6, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 23 min |
| Sep 6, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 51 min |
| Sep 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 43 min |
| Sep 6, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 48 min |
| Sep 6, 2:08 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Morgan, Phelps | 67 min |
| Sep 6, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 51 min |
| Sep 6, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| Sep 6, 2:49 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Texas | 41 min |
| Sep 6, 3:11 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 13 min |
| Sep 6, 3:16 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 44 min |
| Sep 6, 3:30 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 15 min |
| Sep 6, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 37 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 33 min |
| Sep 6, 3:57 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 48 min |
| Sep 6, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 40 min |
| Sep 6, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 34 min |
| Sep 6, 5:04 PM CDT | Special Weather Statement | SGF | McDonald | 26 min |
| Sep 6, 6:00 PM CDT | Special Weather Statement | SGF | Barry | 30 min |
| Sep 6, 6:06 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 24 min |
| Sep 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 16 min |
| Sep 6, 6:30 PM CDT | Special Weather Statement | SGF | Howell | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.